# SDR AALA202012249003

- Difficulty date: December 23, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 72,342 hours, 9,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654W0006
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON  AFT CABIN SEAT TRACK BETWEEN BS 1842.5 AND BS 1947.8 AT RBL 74.  REPLACED SEAT TRACK, PER SRM 51-40-02.
